# SDR MWEA97614

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99579133
- Condition: Corrosion
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK, FOUND CORROSION ON FORWARD CARGO COMPARTMENT INTERCOSTAL  ABOVE LONG 29R UNDER NUT PLATES BETWEEN STATION 389 TO 408.  MTC REPAIRED IAW SRM 51-30.
